although i am taking more then my 20 mg per dose, i am not taking the normal 140-60 mg per day, so its a good thing rite? my dr does know i went off a litlle and that the taper mabe was too fast, this morning i woke up with the worse ibby jibbys,whewweeee, i cant stand this feeling. i work later and im hoping that being busy, it will help with this wds, im seriously thinking about doing the clonopin or vistoril for the withdrawl, the only thing is it makes your blood pressure drop, and i dont think thats something to mess with
Tapering off of percocet 10/325?
- 11 Sep 2011 by Anonymous
- 11 September 2011
Hang in there girl!! The ibby jibbies are normal but annoying. As long as you are tapering that is a good thing. If it takes you a little longer than the doctor thought, no big deal, as long as he knows and you will have enough pills to complete the taper. I would be careful gettting into taking a benzodiazepine like Klonopin, they can be habit forming too. The vitstaril would be ok. Have to discuss with the doc.
We are right here with ya, you can do this!!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2018 • 6 answers
Updated 19 Jan 2013 • 2 answers
Updated 29 Jun 2013 • 2 answers
Updated 25 Jul 2018 • 1 answer
Updated 5 Oct 2017 • 2 answers